# SDR SIMA200217705

- Difficulty date: June 21, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, FOUND CORROSION ON FORWARD DIGITAL REMOVED CORROSION BY CUT OUT.  FABRICATED A REPLACEMENT STRAP, TWO DOUBLERS.  REPAIR DONE IAW STANDARD SRM PRACTICES.
